# SDR SWIA202266663

- Difficulty date: October 2, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB STIFFNER CRACKED (PN601R317745-7)     (C-CHECK RO 10/24/2022)    REMOVED AND REPLACED PAX DOOR AFT WEB STIFFENER WITH A NEW SERVICEABLE UNIT (PN601R317745-7) REF CRJ 700 SRM 51-42-06-001-001-A01.
